Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillation criteria for second order nonlinear differential equations


Author: Hiroshi Onose
Journal: Proc. Amer. Math. Soc. 51 (1975), 67-73
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1975-0369813-4
MathSciNet review: 0369813
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Oscillation criteria are given for the second order nonlinear equation $ y''(t) + a(t)f(y(t)) = 0$, where the coefficient $ a(t)$ is not assumed to be nonnegative for all large values of $ t$. These results are concerned with the interesting recent ones of Wong's paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0369813-4
Keywords: Second order equations, nonlinear, oscillatory
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society